Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("THEOREME POINT FIXE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2974

  • Page / 119

Export

Selection :

  • and

HOMOLOGY THEORY. AN INTRODUCTION TO ALGEBRAIC TOPOLOGYVICK JW.1973; PURE APPL. MATH.; U.S.A.; DA. 1973; VOL. 53; PP. 1-237; BIBL. 23 REF.Serial Issue

FIXED POINT BEHAVIOR OF THRESHOLD FUNCTIONS ON A FINITE SETGOLES E.1982; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1982; VOL. 3; NO 4; PP. 529-531; BIBL. 6 REF.Conference Paper

A FIXED POINT THEOREM ON METRIC SPACES.TURINICI M.1974; AN. STI. UNIV. "AL. I. CUZA" IASI, 1A; ROMAN.; DA. 1974; VOL. 20; NO 1; PP. 101-105; ABS. ROUM.; BIBL. 4 REF.Article

THEOREMES DU POINT FIXE DANS DES ESPACES NORMES PROBABILISTESDUMITRESCU C.1975; STUD. CERC. MAT.; ROMAN.; DA. 1975; VOL. 27; NO 4; PP. 449-451; ABS. ANGL.; BIBL. 3 REF.Article

A FIXED POINT THEOREM FOR ALPHA -CONDENSING MAPS ON A SPHEREMASSATT P.1983; PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS; ISSN 0308-2105; GBR; DA. 1983; VOL. 94; NO 3-4; PP. 323-329; BIBL. 34 REF.Article

CONSTRUCTION OF FIXED POINTS FOR ASYMPTOTICALLY NONEXPANSIVE MAPPINGSPASSTY GB.1982; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1982; VOL. 84; NO 2; PP. 212-216; BIBL. 8 REF.Article

COMMON FIXED POINT THEOREMS FOR A FAMILY OF MAPPINGSKHAN MS.1981; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1981; VOL. 12; NO 3; PP. 305-311; BIBL. 14 REF.Article

ON PROBABILISTIC CONDENSING MAPPINGSDO HONG TAN.1981; REV. ROUM. MATH. PURES APPL.; ISSN 0035-3965; ROM; DA. 1981; VOL. 26; NO 10; PP. 1305-1317; BIBL. 11 REF.Article

CONJUGACIES OF TOPOLOGICALLY HYPERBOLIC FIXED POINTS: A NECESSARY CONDITION ON FOLIATIONSWALKER RB.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 819; PP. 446-457; BIBL. 7 REF.Conference Paper

MAPPINGS ON METRIC SPACESMADHUSUDANA RAO J.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 4; PP. 502-506; BIBL. 2 REF.Article

ON A THEOREM OF BRIAN FISHERRAY BK.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 5; PP. 629-632; BIBL. 3 REF.Article

ON NUMERICAL APPROXIMATION OF FIXED POINTS IN C (0,1)FORSTER W.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 730; PP. 112-125; BIBL. 17 REF.Conference Paper

ON SEQUENCES OF MAPPINGS AND FIXED POINTS IN UNIFORM SPACES IIMISHRA SN.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 6; PP. 699-703; BIBL. 9 REF.Article

SOME GENERIC PROPERTIES IN FIXED POINT THEORYDE BLASI FS.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 71; NO 1; PP. 161-166; BIBL. 18 REF.Article

A CHAIN OF RESULTS ON FIXED POINTSHARINATH KS.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 12; PP. 1484-1490; BIBL. 3 REF.Article

A NOTE ON A THEOREM OF RAY AND SINGHVISWANATHA NAIK K.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 4; PP. 508-510; BIBL. 1 REF.Article

ON A FIXED POINT PRINCIPLE OF SADOVSKII.DAHER SJ.1978; NONLINEAR ANAL., THEORY METHODS APPL.; GBR; DA. 1978; VOL. 2; NO 5; PP. 643-645; BIBL. 1 REF.Article

A FIXED POINT THEOREM OF A DENSIFYING MAPPING ON A BOUNDED COMPLETE METRIC SPACE.HAIMABATI CHATTOPADHYAY.1978; INDIAN I. PURE APPL. MATH.; INDIA; DA. 1978; VOL. 9; NO 4; PP. 320-323; BIBL. 7 REF.Article

FIXED POINTS FOR OPERATORS ON METRIC SPACES WITH CONDITIONAL UNIFORM EQUIVALENCE OF ORBITS.LEADER S.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 61; NO 2; PP. 466-474; BIBL. 6 REF.Article

SOME RESULTS ON COMMON FIXED POINTS.SHARMA AK.1977; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1977; VOL. 8; NO 4; PP. 389-393; BIBL. 6 REF.Article

A FIXED POINT THEOREM FOR MAPPINGS WITH A SEQUENTIALLY COMPACT ITERATION IN PROBABILISTIC LOCALLY CONVEX SPACES.HADZIC O.1977; PUBL. INST. MATH.; YOUGOSL.; DA. 1977; VOL. 22; PP. 71-76; BIBL. 5 REF.Article

ON FIXED POINT THEOREMS OBTAINED FROM EXISTENCE THEOREMS FOR DIFFERENTIAL EQUATIONS.REICH S.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 54; NO 1; PP. 26-36; BIBL. 1 P. 1/2Article

FIXED POINT METHODS.SCARF HE.1975; INTERNATION. INST. APPL. SYST. ANAL., CONF. PROC.; AUSTR.; DA. 1975; VOL. 75; NO 8; PP. 40-43; BIBL. 4 REF.; (ANAL. COMPUT. EQUILIBRIA REG. STAB. PROC. WORKSHOP; SCHLOSS, GARRET; 1975)Conference Paper

BROUWER'S FIXED POINT THEOREM AND FINITE STATE SPACE MARKOVIAN DECISION THEORY.SHAPIRO JF.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 49; NO 3; PP. 710-712; BIBL. 4 REF.Article

SOME RANDOM FIXED POINT THEOREMS FOR CONTINUOUS RANDOM OPERATORSSHIH SEN CHANG.1983; PACIFIC JOURNAL OF MATHEMATICS; ISSN 0030-8730; USA; DA. 1983; VOL. 105; NO 1; PP. 21-31; BIBL. 14 REF.Article

  • Page / 119